# SDR IPXA2019080754332

- Difficulty date: August 2, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 32,472 hours, 22,362 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Dirty
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NSPECTION TYPE:NAIN FLIGHT RECEIVED EICAS MESSAGE "L FWD ENTRY DOOR".    CLEANED ENTRY DOOR TARGET, ENSURED CLEARANCE.  TESTED IAW AMM 52-71-00-735, OPS CHK GOOD.
